Skip to Main content Skip to Navigation

hal-01939854v1  Journal articles
M. AzaïezF. Ben BelgacemJ. Casado-DíazT. Chacón RebolloF. Murat. A New Algorithm of Proper Generalized Decomposition for Parametric Symmetric Elliptic Problems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5426-5445
hal-01877665v1  Conference papers
Jean-Paul GauthierM. SigalottiUgo BoscainAndrei A. Agrachev. A note on time-zero controllability and density of orbits for quantum systems.
56th IEEE Conference on Decision and Control, Dec 2017, Melbourne, Australia
hal-02964476v1  Journal articles
Thierry GallayDidier Smets. On the linear stability of vortex columns in the energy space
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2019, 21 (4), pp.48. ⟨10.1007/s00021-019-0453-2⟩
hal-02083803v1  Journal articles
Yves Capdeboscq. Homogenization of a diffusion equation with drift
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 327 (9), pp.807--812. ⟨10.1016/S0764-4442(99)80109-8⟩
tel-01919793v1  Theses
Chaoyu Quan. Mathematical methods for implicit solvation models in quantum chemistry
Mathematical Physics [math-ph]. Université Pierre et Marie Curie - Paris VI; Rheinisch-westfälische technische Hochschule (Aix-la-Chapelle, Allemagne), 2017. English. ⟨NNT : 2017PA066587⟩
hal-02973437v1  Conference papers
Yi YinStephanie PrigentJoan TorrentHuman RezaeiDirk Drasdo et al.  Automated Quantification of Amyloid Fibrils Morphological Features by Image Processing Techniques
2019 IEEE 16th International Symposium on Biomedical Imaging (ISBI), Apr 2019, Venice, France. pp.534-537, ⟨10.1109/ISBI.2019.8759597⟩
hal-02427825v1  Journal articles
Jeongho KimBenoît PerthameDelphine Salort. Fast voltage dynamics of voltage-conductance models for neural networks
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, In press
hal-02008699v5  Journal articles
Roberto NataliniThierry Paul. On The Mean Field limit for Cucker-Smale models
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, In press, ⟨10.3934/dcdsb.2021164⟩
hal-02168286v2  Journal articles
Yves CapdeboscqShaun Chen Yang Ong. Quantitative Jacobian Bounds For The Conductivity Equation In High Contrast Composite Media
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2020, 25 (10), pp.3857-3887. ⟨10.3934/dcdsb.2020228⟩
hal-01672067v3  Journal articles
Idriss Mazari. Trait selection and rare mutations: the case of large diffusivities
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2019
hal-02885783v3  Journal articles
X BlancV DelmasP Hoch. Asymptotic preserving schemes on conical unstructured 2D meshes
International Journal for Numerical Methods in Fluids, Wiley, 2021, ⟨10.1002/fld.4997⟩
hal-01802120v1  Journal articles
Yves AchdouManh-Khang DaoOlivier LeyNicoletta Tchou. A Class of Infinite Horizon Mean Field Games on Networks
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (3), pp.537-566. ⟨10.3934/nhm.2019021⟩
hal-03374333v1  Journal articles
Frances KuoGiovanni MiglioratiFabio NobileDirk Nuyens. Function integration, reconstruction and approximation using rank-1 lattices
Mathematics of Computation, American Mathematical Society, 2020, 90 (330), pp.1861-1897. ⟨10.1090/mcom/3595⟩